Alert archive / Pennsylvania / Flash Flood Warnings in 2009

Flash Flood Warning 28, NWS State College, PA

August 10, 2009Warren County, Pennsylvania

NWS State College, PA issued this flash flood warning at Aug 10, 2009, 3:12 PM EDT for Warren County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2009, 3:12 PM EDT (19:12 UTC)
Expired
Aug 10, 2009, 6:15 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

County Warren County, PA

The radar

The Buffalo radar (KBUF), 123 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 4:00 PM EDTFLASH FLOOD7 E Warren, PAMUDSLIDES CROSSING ROUTE 59 NEAR KINZUA DAM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2009-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2009-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCTP 101912
FFWCTP
PAC123-102215-
/O.NEW.KCTP.FF.W.0028.090810T1912Z-090810T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
312 PM EDT MON AUG 10 2009

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN WARREN COUNTY...

* UNTIL 615 PM EDT...

* AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAIN FROM A THUNDERSTORM OVER NORTHERN WARREN COUNTY. 
THIS RAIN WILL EXAGGERATE THE FLOODING EARLIER TODAY AND IT WILL 
ONLY TAKE A LITTLE RAINFALL TO BEGIN FLOODING. USE CAUTION NEAR THE 
CONEWANGO CREEK AND ROUTE 69 BETWEEN WARREN AND CHANDLERS VALLEY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
WARREN...CHANDLERS VALLEY AND RUSSELL.

LAT...LON 4200 7892 4186 7893 4183 7894 4183 7896
      4182 7895 4178 7898 4178 7960 4200 7961

$$

FORECASTER: TYBURSKI
1 follow-up statement
000 
WGUS71 KCTP 102007
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
407 PM EDT MON AUG 10 2009

PAC123-102215-
/O.CON.KCTP.FF.W.0028.000000T0000Z-090810T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN PA-
407 PM EDT MON AUG 10 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR 
WARREN COUNTY...

AT 403 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH 
FLOODING OVER WARREN COUNTY. MUDSLIDES HAVE BEEN REPORTED ACROSS 
ROUTE 59 NEAR KINZUA DAM.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
WARREN...GRAND VALLEY AND TIDIOUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 4200 7892 4186 7893 4183 7894 4183 7896
      4182 7895 4178 7898 4178 7960 4200 7961

$$

FORECASTER: TYBURSKI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 2:18 PM EDT, 54 minutes earlier.

Area forecast discussion, Aug 10, 2:18 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
218 PM EDT MON AUG 10 2009

.SYNOPSIS...
AN UPPER LEVEL RIDGE OVER PENNSYLVANIA WILL PUSH OFF THE EAST
COAST TONIGHT AND TUESDAY...ALLOWING A COLD FRONT TO PUSH THROUGH INTO
THE AREA. HIGH PRESSURE WILL BUILD OVER THE STATE FOR THE SECOND
HALF OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
WARMEST AIR ALOFT RESIDES OVER CENTRAL AND EASTERN PA AT THE MOMENT...
WITH RUC13 850-700 MB TEMPS 16C. AS A RESULT...ACTIVITY FIRING OVER WV IN
THE 13C 850-700 MB TEMPS IS STRATIFYING AS IT REACHES THE LAUREL
HIGHLANDS THIS AFTENROON. FURTHER SOUTH...SIMILAR RESPONSE IS SEEN
TO THE CONVECTION FIRING OVER THE CENTRAL APPALACHIANS AS IT MOVES
TOWARDS THE CAP OVER CENTRAL AND COASTAL VIRGINIA AND THE DEL MARVA.
SO...WHILE WELL PROBABLY SEE SCATTERED SHOWER AND THUNDERSTORM
ACTIVITY EVENTUALLY REACH INTO THE LAUREL HIGHALND BEFORE LONG...
IT WILL BE GREATLY TEMPERED BY THE WARM AIR ALOFT OVER PA.

AT THE SAME TIME...LAKE BREEZE BOUNDARY HAS BECOME A FOCUS FOR
SHALLOW CONVECTION FROM EXTREME NORTHEAST OHIO ERIE COUNTY PA INTO
CHAUTAUQUA COUNTY NY. IT MAY BE HARD FOR THIS TO MAKE MUCH
EASTWARD PROGRESS IN THE THE NEAR TERM...GIVEN THE WARM TEMPS ALOFT
TO THE EAST...BUT WILL NEED TO WATCH CLOSELY AS WARREN COUNTY
SIMPLY CANNOT HANDLE *ANY* MORE RAINFALL...AS THIS MORNINGS
FLOODING IS STILL IN THE PROCESS OF RECEDING. HOWEVER...RUC13
INDICATES THIS WILL CHANGE BY LATE AFTERNOON AS 850-700 MB TEMPS
COOL OVER MY NORTHWEST COUNTIES ALLOWING GREATER DESTABIZATION AND
MORE FAVORABLE EASTWARD PROPOGATION TO TAKE PLACE THEN. ANY HEAVY
RAIN OVER WARREN AND WESTERN MCKEAN COUNTIES MAY REQUIRE FLASH
FLOOD WARNING CONSIDERATION LATE THIS AFTERNOON AND TONIGHT.

H5 RIDGE IS THOROUGHLY FLATTENED OVERNIGHT BY SHORTWAVES IMPINGING
FROM THE WEST...SO WITH THE CAP BREAKING DOWN EXPECT SCATTERED
CONVECTION TO LAST OVERNIGHT...WITH PERHAPS THE FAR SOUTHEAST
REMAINING FAIRLY QUIET. OVERNIGHT MINS WILL BE ABOVE AVERAGE FOR
THIS TIME OF YEAR...GENERALLY RANGING FROM LOWER 60S IN THE NORTH
TO LOWER 70S OVER THE LOWER SUSQ.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
SRHA/TSRA EXPECTED TO REINVIGORATE ALONG SFC COLD FRONT
TUESDAY...AS IT TRACKS SE ACROSS THE STATE. MREF PLUMES STILL
INDICATING MODERATE INSTABILITY DEVELOPING AHEAD OF FRONT...ESP
SUSQ VALLEY...WHERE SVR WX CAN/T BE RULED OUT. DRIER/CO0LER WX
SHOULD FILTER INTO THE REGION WED NIGHT. HOWEVER...WILL MAINTAIN
SLIGHT CHC POPS ALONG THE MASON DIXON LINE INTO THE EVENING.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
COSMETIC CHANGES FOR THE EXTENDED PERIODS THUR THROUGH SUN. THE
CHALLENGES FOR THUR RESIDE AROUND TIMING AND PLACEMENT OF PRECIP AS
WEAK MID-LVL VORT MAX SLOWLY SLIDES NE ACROSS PORTIONS OF
MID-ATLANTIC REGION. 500MB WAVE PATTERN HOLDS A BROAD RIDGE WITH A
RELATIVELY ZONAL FLOW. BASED ON ENSEMBLE MEMBERS SFC RIDGE SHUD
REMAIN AN INFLUENCE THUR/FRI...WHICH SUGGESTS ANY PRECIP WILL
REMAIN LIGHT. ANTICIPATE WITH PLACEMENT OF BERMUDA RIDGE A STEADY
RETURN MOISTURE FEED FROM GULF OF MEXICO WILL PUSH NE INTO THE
CAROLINAS...THUS HAVE KEPT A SLT CHC FOR PRECIP FRI/SAT FOCUS ATTM
WILL BE ACROSS LOWER SUSQ-VALLEY. TEMPS APPEAR TO BE ARND SEASONAL
CONDS...WITH 850MB TEMPS PROGGED IN THE LOW/MID TEENS.

QUIET WEATHER THEN RETURNS TO THE REGION SAT...HOWEVER A HANDFUL OF
ENSEMBLE MEMBERS PROG SOME AFTN SHRA/TSRA SAT/SUN. FOR NOW
CONFIDENCE REMAINS LOW BASED ON TIMING AND PLACEMENT...SO HAVE OPTED
FOR A DRY SAT NGT THRU MON. TEMPS ALSO REMAIN SEASONAL FOR THE
UPCOMING WEEKEND.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
VFR WILL BE INTERRUPTED AT TIMES LATE THIS AFTERNOON AND EVENING
OVER WESTERN RTES BY SCATTERED CONVECTION. FOR TONIGHT...EXPECT
TO SEE A BREAK IN THE CONVECTION FROM MID EVENING THROUGH MUCH OF
THE NIGHT...BUT ANOTHER ROUND WILL BE MOVING IN FROM THE WEST BY
12Z TUE ALONG WITH A RETURN OF MVFR CONDITIONS. A FRONT WILL MOVE
SOUTHEAST OF THE AREA BY LATE TUESDAY...STALLING SOUTH OF THE REGION.
MODELS HINT THAT A WAVE OF LOW PRESSURE COULD FORM BY WEDNESDAY
ALONG THE FRONT...KEEPING SHOWER AND THUNDERSTORM CHANCES GOING
OVER FAR SOUTHERN AND EASTERN AREAS PERHAPS WED AND THU. VFR CONDS
EXPECTED ELSEWHERE.

OUTLOOK...
TUE...AREAS OF MVFR WITH SCT SHRA/ISO TSRA.
WED AND THU...VFR.
FRI AND SAT...VFR. ISO SHRA/TSRA DURING AFTN HOURS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR PAZ036-046-
049>053-056>059-063>066.

&&

SYNOPSIS...DEVOIR
NEAR TERM...DEVOIR
SHORT TERM...FITZGERALD
LONG TERM...BEACHLER
AVIATION...DEVOIR
Hazardous weather outlook, Aug 10, 7:58 AM EDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
758 AM EDT MON AUG 10 2009

PAZ004>006-010>012-017>019-024>028-037-041-042-045-111200-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
758 AM EDT MON AUG 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON IN
ADVANCE OF A FRONTAL SYSTEM APPROACHING FROM THE GREAT LAKES. A
FEW OF THE STORMS COULD BE ACCOMPANIED BY DAMAGING WIND GUSTS OR
LARGE HAIL. THUNDERSTORMS WILL BE CAPABLE OF LOCALLY HEAVY
RAINFALL AND LOCAL FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ046-049>053-056>059-111200-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-
758 AM EDT MON AUG 10 2009

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON IN
ADVANCE OF A FRONTAL SYSTEM APPROACHING FROM THE GREAT LAKES. A
FEW OF THE STORMS COULD BE ACCOMPANIED BY DAMAGING WIND GUSTS OR
LARGE HAIL. THUNDERSTORMS WILL BE CAPABLE OF LOCALLY HEAVY
RAINFALL AND LOCAL FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ033>035-111200-
SOMERSET-BEDFORD-FULTON-
758 AM EDT MON AUG 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-063>066-111200-
FRANKLIN-CUMBERLAND-ADAMS-YORK-LANCASTER-
758 AM EDT MON AUG 10 2009

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 10, 11:16 AM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1116 AM EDT MON AUG 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     FLASH FLOOD      RUSSELL                 41.92N 79.14W
08/10/2009                   WARREN             PA   EMERGENCY MNGR

            WATER ACROSS ROADS IN NORTHERN AND EASTERN WARREN COUNTY.

            ROADS CLOSED IN CHANDLERS VALLEY AND PINE GROVE TOWNSHIP.

&&

ART
Local storm report, Aug 10, 2:01 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
201 PM EDT MON AUG 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     FLASH FLOOD      RUSSELL                 41.92N 79.14W
08/10/2009                   WARREN             PA   EMERGENCY MNGR

            WATER ACROSS ROADS IN NORTHERN AND EASTERN WARREN COUNTY.

            ROADS CLOSED IN CHANDLERS VALLEY AND PINE GROVE TOWNSHIP.

0128 PM     FLASH FLOOD      3 N RUSSELL             41.96N 79.14W
08/10/2009                   WARREN             PA   EMERGENCY MNGR

            WATER COVERING ROADS IN NORTH WARREN. ONE HOUSE
            SURROUNDED BY WATER IN WARREN.

&&

ART

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 11:24 PM EDTSpecial Weather StatementCTPMcKean, Potter, Warren51 min
Aug 10, 12:09 AM EDTSevere Thunderstorm WarningCTPMcKean, Potter, Tioga, Warren81 min
Aug 10, 12:52 AM EDTAreal Flood AdvisoryCTPMcKean, Potter, Tioga, Warren3 hr
Aug 10, 6:55 AM EDTSpecial Weather StatementCTPWarren35 min
Aug 10, 7:50 AM EDTFlash Flood WarningCTPMcKean, Warren4 hr
Aug 10, 11:43 AM EDTFlash Flood WarningCTPWarren3 hr
Aug 10, 3:19 PM EDTSpecial Weather StatementCTPWarren26 min
Aug 10, 3:42 PM EDTSpecial Weather StatementCTPMcKean48 min
Aug 10, 3:46 PM EDTSpecial Weather StatementCTPSomerset29 min
Aug 10, 4:11 PM EDTSevere Thunderstorm WarningCTPMcKean64 min
Aug 10, 4:53 PM EDTSpecial Weather StatementCTPPotter37 min
Aug 10, 4:58 PM EDTSpecial Weather StatementCTPCambria32 min
Aug 10, 5:02 PM EDTSpecial Weather StatementCTPElk28 min
Aug 10, 5:31 PM EDTSpecial Weather StatementCTPCambria59 min
Aug 10, 6:01 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon44 min
Aug 10, 6:39 PM EDTSevere Thunderstorm WarningCTPClearfield66 min
Aug 10, 7:11 PM EDTSpecial Weather StatementCTPCambria34 min
Aug 10, 7:30 PM EDTSpecial Weather StatementCTPSchuylkill30 min

Nearby

Flash Flood Warnings in Pennsylvania, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.